Alert archive / South Carolina / Heat Advisories in 2007
Heat Advisory 2, NWS Columbia, SC
NWS Columbia, SC issued this heat advisory at Aug 6, 2007, 4:10 PM EDT for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Aug 7, 2007, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2007, 4:10 PM EDT (20:10 UTC)
- In effect from
- Aug 7, 2007, 12:00 PM EDT
- Expired
- Aug 7, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCAE 062010 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 410 PM EDT MON AUG 6 2007 SCZ022-027-028-031-037-070100- /O.NEW.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ /O.CON.KCAE.AS.Y.0002.000000T0000Z-070807T0100Z/ /O.CON.KCAE.HT.Y.0001.000000T0000Z-070806T2300Z/ KERSHAW-LEXINGTON-RICHLAND-SUMTER-CALHOUN- INCLUDING THE CITIES OF...CAMDEN...LUGOFF...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...SUMTER...ST. MATTHEWS 410 PM EDT MON AUG 6 2007 ...AIR QUALITY ACTION DAY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... AN AIR QUALITY ACTION DAY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. TEMPERATURES WILL RISE THIS AFTERNOON TO AROUND 100 DEGREES. HIGHER HUMIDITY THIS AFTERNOON THAN YESTERDAY WILL RESULT IN HEAT INDEX VALUES NEAR 105 DEGREES. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. THE SOUTH CAROLINA DEPARTMENT OF HEALTH AND ENVIRONMENTAL CONTROL HAS ISSUED A CODE ORANGE AIR QUALITY ACTION DAY FOR THE CENTRAL MIDLANDS REGION. AN AIR QUALITY ACTION DAY MEANS THAT GROUND LEVEL OZONE CONCENTRATIONS WITHIN THE REGION WILL LIKELY EXCEED THE UNHEALTHY STANDARDS. ACTIVE CHILDREN AND ADULTS... AND PEOPLE WITH RESPIRATORY DISEASE SUCH AS ASTHMA... SHOULD LIMIT PROLONGED OUTDOOR EXERTION. THE SOUTH CAROLINA DEPARTMENT OF HEALTH AND ENVIRONMENTAL CONTROL HAS ISSUED A CODE ORANGE AIR QUALITY ACTION DAY FOR THE CENTRAL MIDLANDS REGION. AN AIR QUALITY ACTION DAY MEANS THAT GROUND LEVEL OZONE CONCENTRATIONS WITHIN THE REGION WILL LIKELY EXCEED UNHEALTHY STANDARDS. FOR ADDITIONAL INFORMATION...PLEASE VISIT THE SOUTH CAROLINA DEPARTMENT OF HEALTH AND ENVIRONMENTAL CONTROL WEB SITE AT WWW.DHEC.SC.GOV/OZONE. $$ GAZ063>065-077-SCZ016-029-030-035-036-038-041-070100- /O.NEW.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ /O.CON.KCAE.HT.Y.0001.000000T0000Z-070806T2300Z/ MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-LEE-AIKEN-BARNWELL- ORANGEBURG-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA... HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...BISHOPVILLE... AIKEN...NORTH AUGUSTA...BARNWELL...WILLISTON...BLACKVILLE... ORANGEBURG...MANNING...SUMMERTON...BAMBERG...DENMARK 410 PM EDT MON AUG 6 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. TEMPERATURES WILL RISE THIS AFTERNOON TO AROUND 100 DEGREES. HIGHER HUMIDITY THIS AFTERNOON THAN YESTERDAY WILL RESULT IN HEAT INDEX VALUES AROUND 105 DEGREES FOR A COUPLE OF HOURS. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ SCZ020-021-070100- /O.NEW.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ /O.CON.KCAE.AS.Y.0002.000000T0000Z-070807T0100Z/ NEWBERRY-FAIRFIELD- INCLUDING THE CITIES OF...NEWBERRY...WINNSBORO 410 PM EDT MON AUG 6 2007 ...AIR QUALITY ACTION DAY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. AN AIR QUALITY ACTION DAY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE SOUTH CAROLINA DEPARTMENT OF HEALTH AND ENVIRONMENTAL CONTROL HAS ISSUED A CODE ORANGE AIR QUALITY ACTION DAY FOR THE CENTRAL MIDLANDS REGION. AN AIR QUALITY ACTION DAY MEANS THAT GROUND LEVEL OZONE CONCENTRATIONS WITHIN THE REGION WILL LIKELY EXCEED THE UNHEALTHY STANDARDS. ACTIVE CHILDREN AND ADULTS... AND PEOPLE WITH RESPIRATORY DISEASE SUCH AS ASTHMA... SHOULD LIMIT PROLONGED OUTDOOR EXERTION. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. THE SOUTH CAROLINA DEPARTMENT OF HEALTH AND ENVIRONMENTAL CONTROL HAS ISSUED A CODE ORANGE AIR QUALITY ACTION DAY FOR THE CENTRAL MIDLANDS REGION. AN AIR QUALITY ACTION DAY MEANS THAT GROUND LEVEL OZONE CONCENTRATIONS WITHIN THE REGION WILL LIKELY EXCEED UNHEALTHY STANDARDS. FOR ADDITIONAL INFORMATION...PLEASE VISIT THE SOUTH CAROLINA DEPARTMENT OF HEALTH AND ENVIRONMENTAL CONTROL WEB SITE AT WWW.DHEC.SC.GOV/OZONE. $$ GAZ040-SCZ015-018-025-026-070100- /O.NEW.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ LINCOLN-LANCASTER-MCCORMICK-EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN... MCCORMICK...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING 410 PM EDT MON AUG 6 2007 ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. TEMPERATURES WILL RISE TUESDAY AFTERNOON TO AROUND 100 DEGREES. HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES AROUND 105 DEGREES. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS.A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. $$
4 follow-up statements
000 WWUS72 KCAE 070114 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 914 PM EDT MON AUG 6 2007 SCZ020>022-027-028-031-037-070915- /O.EXP.KCAE.AS.Y.0002.000000T0000Z-070807T0100Z/ /O.CON.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ NEWBERRY-FAIRFIELD-KERSHAW-LEXINGTON-RICHLAND-SUMTER-CALHOUN- INCLUDING THE CITIES OF...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK... COLUMBIA...SUMTER...ST. MATTHEWS 914 PM EDT MON AUG 6 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... ...AIR QUALITY ACTION DAY HAS EXPIRED... THE AIR QUALITY ACTION DAY IS NO LONGER IN EFFECT. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY. TEMPERATURES WILL RISE TUESDAY AFTERNOON TO THE LOW 100S THIS WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110 DEGREES. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ GAZ040-063>065-077-SCZ015-016-018-025-026-029-030-035-036-038-041- 070915- /O.CON.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-EDGEFIELD-SALUDA-LEE-AIKEN-BARNWELL-ORANGEBURG- CLARENDON-BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...EDGEFIELD...JOHNSTON...SALUDA... RIDGE SPRING...BISHOPVILLE...AIKEN...NORTH AUGUSTA...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...MANNING...SUMMERTON... BAMBERG...DENMARK 914 PM EDT MON AUG 6 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... TEMPERATURES WILL RISE TUESDAY AFTERNOON TO THE LOW 100S THIS WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110 DEGREES. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
000 WWUS72 KCAE 070743 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 343 AM EDT TUE AUG 7 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 072000- /O.CON.KCAE.HT.Y.0002.070807T1600Z-070808T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 343 AM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... HIGH TEMPERATURES THIS AFTERNOON WILL BE NEAR 102. THIS WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110 DEGREES. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ AWP
000 WWUS72 KCAE 071940 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 340 PM EDT TUE AUG 7 2007 GAZ063>065-077-SCZ022-025>031-035>038-041-080300- /O.NEW.KCAE.EH.W.0001.070808T1600Z-070808T2300Z/ /O.CON.KCAE.HT.Y.0002.000000T0000Z-070808T0000Z/ MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-EDGEFIELD-SALUDA- LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN- CLARENDON-BAMBERG- INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA... HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON... SALUDA...RIDGE SPRING...WEST COLUMBIA...CAYCE...LEXINGTON... RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 340 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. TEMPERATURES IN THE 100 TO 105 DEGREE RANGE COMBINED WITH HIGH LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES IN THE 110 TO 114 DEGREE RANGE WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ GAZ040-SCZ015-016-018-020-021-080300- /O.NEW.KCAE.HT.Y.0003.070808T1600Z-070808T2300Z/ /O.CON.KCAE.HT.Y.0002.000000T0000Z-070808T0000Z/ LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD- INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO 340 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A HEAT ADVISORY... WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. TEMPERATURES AROUND 101 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110 DEGREES WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ LM
000 WWUS72 KCAE 080012 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 812 PM EDT TUE AUG 7 2007 GAZ063>065-077-SCZ022-025>031-035>038-041-080815- /O.EXP.KCAE.HT.Y.0002.000000T0000Z-070808T0000Z/ /O.CON.KCAE.EH.W.0001.070808T1600Z-070808T2300Z/ MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-EDGEFIELD-SALUDA- LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN- CLARENDON-BAMBERG- INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA... HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...EDGEFIELD...JOHNSTON... SALUDA...RIDGE SPRING...WEST COLUMBIA...CAYCE...LEXINGTON... RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA... SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG... ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK 812 PM EDT TUE AUG 7 2007 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY FOR THIS EVENING HAS EXPIRED. HOWEVER... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. TEMPERATURES IN THE 100 TO 105 DEGREE RANGE COMBINED WITH HIGH LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES IN THE 110 TO 114 DEGREE RANGE WEDNESDAY AFTERNOON. AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ GAZ040-SCZ015-016-018-020-021-080815- /O.EXP.KCAE.HT.Y.0002.000000T0000Z-070808T0000Z/ /O.CON.KCAE.HT.Y.0003.070808T1600Z-070808T2300Z/ LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD- INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO 812 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY... ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY FOR THIS EVENING HAS EXPIRED. HOWEVER... ANOTHER HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT WEDNESDAY. TEMPERATURES AROUND 101 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES OF 105 TO 110 DEGREES WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ TTH
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this heat advisory went out at Aug 6, 3:01 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 6, 3:01 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
301 PM EDT MON AUG 6 2007
.SYNOPSIS...
HOT AND MAINLY DRY WEATHER WILL PERSIST THROUGH THE WEEK. THROUGH
THURSDAY...A MID AND UPPER LEVEL RIDGE WILL BUILD EAST INTO THE
REGION. THE RIDGE WILL BEGIN TO RETROGRADES WEST FRIDAY AS A TROUGH
DEVELOPS OVER THE EAST COAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
HEAT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE MIDLANDS AND
CSRA THROUGH 7 PM. ISOLATED CONVECTION WILL CONTINUE INTO THIS
EVENING. WARM TEMPS ALOFT AND SUBSIDENCE LIMIT COVERAGE OF STORMS.
UPPER LEVEL RIDGE CENTERED OVER MISSISSIPPI WITH LEE SIDE TROUGH
OVER THE EASTERN CAROLINAS.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
MODELS CONTINUE TO SHOW BUILDING HEIGHTS OVER THE SOUTHEASTERN
U.S. AND LEE SIDE SURFACE TROUGH ACROSS THE REGION. H850 TEMPS IN
THE 20-24C RANGE AND SUBSIDENCE ACROSS THE REGION...SO STILL
EXPECT HOT TEMPS. AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110
DEGREES THROUGH MUCH OF NEXT WEEK. A HEAT ADVISORY WILL BE ISSUED
FOR TUESDAY AFTERNOON. WILL CONTINUE TO MONITOR FOR HEAT ADVISORY
POTENTIAL WEDNESDAY AND THURSDAY. WILL CONTINUE TO MENTION
ISOLATED OR SCATTERED AFTERNOON/EVENING CONVECTION. CONVECTION
WILL BE LIMITED BY LOW INSTABILITY AND WARM TEMPS ALOFT.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
MID AND UPPER LEVEL RIDGE WILL RETROGRADE WESTWARD AS A TROUGH
CROSSES THE GREAT LAKES REGION AND NORTHEASTERN STATES. TEMPS WILL
REMAIN ABOVE NORMAL THROUGH THE PERIOD. AFTERNOON HIGHS NEAR 100
DEGREES FRIDAY AND SATURDAY ARE EXPECTED TO COOL INTO THE LOW/MID
90S SUNDAY AND MONDAY. WILL CONTINUE TO MONITOR FOR HEAT ADVISORY
POTENTIAL THROUGH SATURDAY. GFS/ECMWF STILL SHOWING A COLD FRONT
CROSSING THE REGION SATURDAY FOR A LITTLE COOLING SUNDAY AND
MONDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AN UPPER RIDGE CENTERED OVER ARKANSAS CONTINUES TO SPREAD EASTWARD
ACROSS THE SOUTHEAST UNITED STATES. THIS FEATURE WILL LIMIT CLOUD
COVER...RESULTING IN VFR CEILINGS. HOWEVER SINKING AIR ASSOCIATED
WITH THE UPPER RIDGE WILL PREVENT COMPLETE DISSIPATION OF HAZY
VISIBILITY. VISIBILITY SHOULD STAY IN THE VFR CATEGORY THROUGH
THE AFTERNOON HOURS. OVERNIGHT...VISIBILITY WILL FALL TO MVFR
RANGE OVER MOST TAF SITES...WITH IFR POSSIBLE AT BUSH FIELD IN
AUGUSTA. THERE CONTINUES TO BE CHANCE FOR AN ISOLATED THUNDERSTORM
THIS AFTERNOON...HOWEVER CHANCES REMAIN TOO SMALL TO MENTION IN
THE TAF FORECASTS.
AVIATION OUTLOOK TUESDAY THROUGH FRIDAY...
NO SIGNIFICANT IMPACTS TO AVIATION EXPECTED.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY FROM 12 PM TO 8 PM EDT TUESDAY FOR SCZ015-016-
018-020>022-025>031-035>038-041.
AIR STAGNATION ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
SCZ020>022-027-028-031-037.
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ016-022-
027>031-035>038-041.
GA...HEAT ADVISORY FROM 12 PM TO 8 PM EDT TUESDAY FOR GAZ040-
063>065-077.
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR GAZ063>065-077.
&&
SYNOPSIS...10
NEAR TERM...10
SHORT TERM...10
LONG TERM...10Hazardous weather outlook, Aug 6, 3:12 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 312 PM EDT MON AUG 6 2007 GAZ040-SCZ015-018-025-026-071915- LINCOLN-LANCASTER-MCCORMICK-EDGEFIELD-SALUDA- 312 PM EDT MON AUG 6 2007 ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES COULD RANGE BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ022-027-028-031-037-071915- KERSHAW-LEXINGTON-RICHLAND-SUMTER-CALHOUN- 312 PM EDT MON AUG 6 2007 ...AIR STAGNATION ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR STAGNATION ADVISORY. HEAT ADVISORY WITH HEAT INDEX VALUES AROUND 105. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES COULD RANGE BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ020-021-071915- NEWBERRY-FAIRFIELD- 312 PM EDT MON AUG 6 2007 ...AIR STAGNATION ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR STAGNATION ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES COULD RANGE BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ063>065-077-SCZ016-029-030-035-036-038-041-071915- MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-LEE-AIKEN-BARNWELL- ORANGEBURG-CLARENDON-BAMBERG- 312 PM EDT MON AUG 6 2007 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY WITH HEAT INDEX VALUES AROUND 105. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES COULD RANGE BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LM
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:56 AM EDT | Heat Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 5 more | 15 hr |
Nearby
Heat Advisories in South Carolina, 2007Heat Advisories in Georgia, 2007Every heat advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.